Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 230, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 1:17 PM CDT for Muskogee County, Okmulgee County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 1:17 PM CDT (18:17 UTC)
- Expired
- May 11, 2017, 1:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:26 PM CDT | HAIL 0.75 | Okmulgee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
945
WUUS54 KTSA 111817
SVRTSA
OKC101-111-111845-
/O.NEW.KTSA.SV.W.0230.170511T1817Z-170511T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
117 PM CDT THU MAY 11 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Muskogee County in east central Oklahoma...
Okmulgee County in northeastern Oklahoma...
* Until 145 PM CDT
* At 117 PM CDT, a severe thunderstorm was located over Okmulgee,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Okmulgee... Haskell...
Morris... Beggs...
Schulter... Grayson...
Hoffman... Preston...
Bald Hill... Okmulgee State Park...
Liberty... Hectorville...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9605 3586 9565 3581 9564 3555 9578
3555 9582 3546 9583 3552 9609 3555 9609
3555 9616
TIME...MOT...LOC 1817Z 214DEG 32KT 3560 9595
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
991
WWUS54 KTSA 111826
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
126 PM CDT THU MAY 11 2017
OKC101-111-111845-
/O.CON.KTSA.SV.W.0230.000000T0000Z-170511T1845Z/
Muskogee OK-Okmulgee OK-
126 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN MUSKOGEE AND OKMULGEE COUNTIES...
At 126 PM CDT, a severe thunderstorm was located 4 miles northwest of
Morris, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Haskell...
Morris... Beggs...
Preston... Okmulgee State Park...
Bald Hill... Liberty...
Hectorville... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9605 3586 9565 3581 9564 3555 9578
3555 9616
TIME...MOT...LOC 1826Z 214DEG 32KT 3567 9589
HAIL...1.00IN
WIND...60MPH
$$504
WWUS54 KTSA 111835 CCA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
135 PM CDT THU MAY 11 2017
OKC101-111-111845-
/O.COR.KTSA.SV.W.0230.000000T0000Z-170511T1845Z/
Muskogee OK-Okmulgee OK-
135 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN MUSKOGEE AND OKMULGEE COUNTIES...
At 135 PM CDT, a severe thunderstorm was located near Bald Hill,
moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Haskell...
Morris... Beggs...
Preston... Okmulgee State Park...
Bald Hill... Liberty...
Hectorville... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9605 3586 9565 3581 9564 3555 9578
3555 9616
TIME...MOT...LOC 1826Z 218DEG 28KT 3567 9589
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:54 PM CDT, 23 minutes earlier.
Area forecast discussion, May 11, 12:54 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 PM CDT Thu May 11 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Strong to severe thunderstorms are expected to develop over
northeast Oklahoma by mid afternoon. LIFR conditions will
be likely in the stronger storms. Ceiling heights will begin
to fall along and north of surface low track into the overnight
hours with MVFR likely.
&&
.PREV DISCUSSION... /Issued 1121 AM CDT Thu May 11 2017/
..UPDATE...
DISCUSSION...
Clouds have cleared over much of the area this morning allowing
a brief window for stronger diabatic heating. Lifted indices are
already -8 deg C in areas southwest of Tulsa and the remainder of
E OK/NW AR is expected to become very unstable by early to mid
afternoon as upper low approaches from the west.
Cap should erode by early afternoon with strong to severe
thunderstorms rapidly developing over much of eastern Oklahoma
and northwest Arkansas. Hail to the size of baseballs will be
possible with any supercells that initially develop along with a
damaging wind threat. Although low level winds will remain
relatively light, the tornado threat is non-zero given the high
CAPE/moderate shear environment, especially along any residual
boundaries.
In addition,locally heavy rainfall will be likely in the stronger
storms given PWATS in the 1.3-1.5 inch range. A flash flood watch
has been issued for northeast Oklahoma and northwest Arkansas
through the evening hours. Update has been sent.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
067>069.
AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
010-011.
&&
AVIATION...12Hazardous weather outlook, May 11, 5:09 AM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Thu May 11 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Thu May 11 2017 ...SEVERE STORM POTENTIAL TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Limited risk this morning...higher severe chances this afternoon AREA AT GREATEST RISK...Northeast Oklahoma...and far Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Afternoon. DISCUSSION... Thunderstorms that moved through northeast Oklahoma and northwest Arkansas last night have pushed well east of the area. Focus will now turn towards additional development across south central Oklahoma...as well as storms to the north and west along an approaching cold front. Activity currently across south central Oklahoma likely will push into portions of southeast Oklahoma later this morning. While instability across this area was not hampered from overnight convection...severe potential with these storms is expected to remain limited during the morning hours. By early afternoon...cold air aloft associated with the upper low will aid in destabilizing the atmosphere across northeast Oklahoma ahead of the approaching cold front. Scattered storms that can develop ahead of the front will carry a large hail threat to the size of tennis balls...especially across northeast Oklahoma during the early afternoon. As the front progresses further east and southeast...the severe threat will transition towards damaging straightline winds as storms organize into a line along the front. Across far southeast Oklahoma later in the afternoon...it is possible that instability will be maximized should that area remain convection free up to that point. Wind gusts to 70 mph will be possible with severe bow segments should that environment remain most favorable ahead of the front. Additionally...soils remain saturated across much of northeast Oklahoma from recent rainfall. While areal flooding and mainstem river flooding have subsided...additional rainfall across northeast Oklahoma may result in a quick uptick in rises for area rivers...and also may create additional flooding issues given the saturated conditions in place. The risk for severe weather will diminish during the evening as the front moves further away from the area. Thunderstorms will likely continue the overnight period...especially across northeast Oklahoma and northwest Arkansas as the upper low clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY Through MONDAY...No Hazards. TUESDAY and WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Cooler and settled conditions will settle across the area from west to east on Friday. Warmer temperatures are expected through the weekend and will continue into at least the first part of next week. Thunderstorm chances will be on the increase once again in the Tuesday and Wednesday as an upper system to the northwest begins to impact the region. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, May 11, 9:58 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
958 AM CDT THU MAY 11 2017
ARZ001-002-111545-
Carroll AR-Benton AR-
958 AM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 1045 AM CDT...
At 958 AM CDT, a strong thunderstorm was located near Rogers, moving
northeast at 25 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Rogers... Bentonville...
Eureka Springs... Lowell...
Pea Ridge... Garfield...
Gateway... Avoca...
Hill Top... Beaver Lake...
Walnut Hill... Larue...
Bland... Busch...
This includes Interstate 49 near mile marker 84, and between mile
markers 86 and 92.
LAT...LON 3634 9369 3628 9415 3641 9425 3650 9412
3650 9381
TIME...MOT...LOC 1458Z 243DEG 23KT 3636 9411Local storm report, May 11, 10:38 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG OILTON 36.08N 96.58W
05/10/2017 CREEK OK LAW ENFORCEMENT
SEVERAL TREES DOWN.
1005 PM TSTM WND DMG TERLTON 36.19N 96.49W
05/10/2017 PAWNEE OK EMERGENCY MNGR
LIMBS DOWN.
1035 PM TSTM WND DMG 2 E SAPULPA 36.00N 96.08W
05/10/2017 CREEK OK NWS EMPLOYEE
4-6 INCH DIAMETER LIMBS DOWN ON HICKORY HILL ROAD.
1045 PM TSTM WND DMG OWASSO 36.27N 95.85W
05/10/2017 TULSA OK NWS EMPLOYEE
LARGE TREE LIMBS DOWN.
1205 AM TSTM WND DMG JAY 36.42N 94.80W
05/11/2017 DELAWARE OK EMERGENCY MNGR
TREES DOWN.
&&
CASLocal storm report, May 11, 10:54 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG GRAVETTE 36.42N 94.45W
05/11/2017 BENTON AR LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
&&
RJSLocal storm report, May 11, 12:10 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 1 SW CHLOETA 36.41N 94.98W
05/10/2017 DELAWARE OK TRAINED SPOTTER
TREES UPROOTED AND CAMPER DAMAGED.
&&
RJSSpecial weather statement, May 11, 1:02 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Tulsa OK 102 PM CDT THU MAY 11 2017 OKZ066-067-070-071-111830- Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK- 102 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 130 PM CDT... At 101 PM CDT, a strong thunderstorm was located 5 miles west of Council Hill, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Muskogee... Haskell... Taft... Boynton... Council Hill... Wainwright... Hitchita... Pierce... Jamesville... Eram... Choska... This includes Interstate 40 in Oklahoma between mile markers 252 and 256. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A severe thunderstorm watch remains in effect until 900 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3542 9570 3552 9588 3589 9563 3574 9536 TIME...MOT...LOC 1801Z 215DEG 30KT 3554 9574
Special weather statement, May 11, 1:10 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 PM CDT THU MAY 11 2017
OKZ064>066-111845-
Okmulgee OK-Okfuskee OK-Creek OK-
110 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 145 PM
CDT...
At 109 PM CDT, a strong thunderstorm was located near Castle, moving
northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okemah... Okfuskee...
Beggs... Boley...
Slick... Castle...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 216 and
219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3585 9627 3570 9600 3539 9634 3545 9644
3546 9644 3546 9647 3549 9652
TIME...MOT...LOC 1809Z 215DEG 29KT 3551 9638The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.